Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pricking sensation, sleeplessness. Have diabetes and TB. Suggestions?

Hi Doc, My father, aged above 50 recently attacked with diabetes and TB. Undergone medication and completed the treatment of TB and got cured. From past 5 months he is suffering from severe pricking sensation and sleeplessness . The pricking sensation is increasing day by day. I would like to request you to suggest us in this case. Thanks, Naresh
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Diabetologist 's  Response
hi naresh,
you did not localize about pricking sensation?in which part of the body?
its most likely to be case of diabetic neuropathy in which the nerves get affected due to high blood sugar levels....
you can get him checked for vit b12 in the lab and you can get him evaluated for d.neuropathy.
you can start with tablets cantaining methylcobolamin,benfotiamine by consulting your diabetologist..

dr vikrant tari
diabetologist and insulin pump specialist
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor